# SDR 2003UALA00663

- Difficulty date: September 3, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 51,891 hours, 5,835 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1580 FLOORBEAM AT RBL48 FLOOR LINE DENTED 2.8IN BY 0.90IN BY 0.260 DEEP.   MAJOR REPAIR ACCOMPLISHED. FABRICATED A NESTED ANGLE REPAIR. INSTALLED WITH SHIMS AND FILLERS, SEALED AND PAINTED.
